# SDR AALA20120617007

- Difficulty date: June 17, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 65,446 hours, 34,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Periseal
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PERI SEALS LEAKING AT LEFT CONNECTOR ON LEFT PRESSURIZATION DUCT FROM HEAT EXCHANGER AND PERI SEALS LEAKING AT RIGHT CONNECTOR ON RIGHT PRESSURIZATION DUCT FROM HEAT EXCHANGER.  REPLACED LEFT AND RIGHT PERI SEALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
